Alert archive / California / Wind Advisories in 2010
Wind Advisory 5, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Jan 20, 2010, 3:57 AM PST for 4 counties in California. It took effect at Jan 20, 2010, 10:00 AM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2010, 3:57 AM PST (11:57 UTC)
- In effect from
- Jan 20, 2010, 10:00 AM PST
- Expired
- Jan 20, 2010, 8:27 PM PST
- In force
- 10 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 12.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -118 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
788 WWUS76 KSGX 201157 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 357 AM PST WED JAN 20 2010 ...STRONG GUSTY WINDS AT TIMES THROUGH FRIDAY... .A PAIR OF PACIFIC STORMS WILL BRING PERIODS OF STRONG GUSTY WINDS AT TIMES THROUGH FRIDAY. CAZ042-048-057-202200- /O.NEW.KSGX.WI.Y.0005.100120T1800Z-100123T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 357 AM PST WED JAN 20 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST FRIDAY. * TIMING: LATE MORNING THROUGH EARLY EVENING...THEN ADDITIONAL PERIODS OF STRONGER WINDS THROUGH FRIDAY. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH WITH ISOLATED GUSTS TO 65 MPH IN THE AFTERNOON. SOUTH TO SOUTHWEST WINDS 2O TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO CONTINUE AT TIMES THROUGH FRIDAY. * IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ043-050-202200- /O.NEW.KSGX.WI.Y.0005.100120T2000Z-100123T0200Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 357 AM PST WED JAN 20 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM PST FRIDAY. * TIMING: THIS AFTERNOON THROUGH EARLY EVENING...THEN ADDITIONAL PERIODS OF STRONGER WINDS THROUGH FRIDAY. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH WITH ISOLATED GUSTS TO 60 MPH IN THE AFTERNOON. SOUTH TO SOUTHWEST WINDS 2O TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TO CONTINUE AT TIMES THROUGH FRIDAY. * IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-060-202200- /O.NEW.KSGX.WI.Y.0005.100120T1800Z-100121T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 357 AM PST WED JAN 20 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PST TONIGHT. * TIMING: LATE THIS MORNING THROUGH THIS EVENING * WINDS: AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 65 MPH. STRONGEST WINDS NEAR THE RIDGETOPS AND ALONG AND NEAR DESERT SLOPES. * IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-202200- /O.NEW.KSGX.WI.Y.0005.100120T2200Z-100121T0800Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 357 AM PST WED JAN 20 2010 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT. * TIMING: THIS AFTERNOON THROUGH THIS EVENING * WINDS: AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. STRONGEST WINDS NEAR THE RIDGETOPS AND ALONG AND NEAR DESERT SLOPES. * IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MARTIN
2 follow-up statements
191 WWUS76 KSGX 202031 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1231 PM PST WED JAN 20 2010 ...STRONG GUSTY WINDS AT TIMES THROUGH FRIDAY... .A PAIR OF PACIFIC STORMS WILL BRING PERIODS OF STRONG GUSTY WINDS AT TIMES THROUGH FRIDAY. CAZ042-048-057-210815- /O.NEW.KSGX.WI.Y.0005.100120T2031Z-100123T0200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1231 PM PST WED JAN 20 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST FRIDAY. * TIMING: LATE MORNING THROUGH EARLY EVENING...THEN ADDITIONAL PERIODS OF STRONGER WINDS THROUGH FRIDAY. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH WITH ISOLATED GUSTS TO 55 MPH IN THE AFTERNOON. SOUTH TO SOUTHWEST WINDS 2O TO 30 MPH WITH GUSTS TO 55 MPH ARE EXPECTED TO CONTINUE AT TIMES THROUGH FRIDAY. * IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ043-050-210815- /O.NEW.KSGX.WI.Y.0005.100120T2031Z-100123T0200Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 1231 PM PST WED JAN 20 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST FRIDAY. * TIMING: THIS AFTERNOON THROUGH EARLY EVENING...THEN ADDITIONAL PERIODS OF STRONGER WINDS THROUGH FRIDAY. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS TO 45 MPH WITH ISOLATED GUSTS TO 55 MPH IN THE AFTERNOON. SOUTH TO SOUTHWEST WINDS 2O TO 30 MPH WITH GUSTS TO 55 MPH ARE EXPECTED TO CONTINUE AT TIMES THROUGH FRIDAY. * IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-060-210800- /O.NEW.KSGX.WI.Y.0005.100120T2031Z-100121T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 1231 PM PST WED JAN 20 2010 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: LATE THIS MORNING THROUGH THIS EVENING * WINDS: AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS TO 55 MPH. STRONGEST WINDS NEAR THE RIDGETOPS AND ALONG AND NEAR DESERT SLOPES. * IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-210800- /O.NEW.KSGX.WI.Y.0005.100120T2200Z-100121T0800Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 1231 PM PST WED JAN 20 2010 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * TIMING: THIS AFTERNOON THROUGH THIS EVENING * WINDS: AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. STRONGEST WINDS NEAR THE RIDGETOPS AND ALONG AND NEAR DESERT SLOPES. * IMPACTS: THE STRONG WINDS MAY DAMAGE TREES AND CAUSE POWER INTERRUPTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ATKIN
371 WWUS76 KSGX 210427 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 827 PM PST WED JAN 20 2010 ...WIND ADVISORIES CANCELLED TONIGHT... CAZ042-043-048-050-057-210530- /O.CAN.KSGX.WI.Y.0005.000000T0000Z-100123T0200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 827 PM PST WED JAN 20 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. THE STRONG WINDS HAVE SUBSIDED THIS EVENING. HOWEVER...ANOTHER ROUND OF GUSTY WINDS MAY PROMPT MORE WIND ADVISORIES THURSDAY. $$ CAZ055-056-058-060-210530- /O.CAN.KSGX.WI.Y.0005.000000T0000Z-100121T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 827 PM PST WED JAN 20 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. THE STRONG WINDS SUBSIDED THIS EVENING. HOWEVER...ANOTHER ROUND OF GUSTY WINDS MAY PROMPT MORE WIND ADVISORIES THURSDAY. $$ MOEDE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 19, 9:35 PM PST, 6 hours 22 minutes earlier.
Area forecast discussion, Jan 19, 9:35 PM PST, 6 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 935 PM PST TUE JAN 19 2010 .SYNOPSIS...ANOTHER STRONG PACIFIC STORM WILL BRING MORE HEAVY RAIN AND STRONG DAMAGING WINDS LATE WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. YET ANOTHER STORM WILL IMPACT THE AREA WITH EVEN MORE RAIN AND STRONG WINDS THURSDAY INTO FRIDAY. DRY AND WARMER LATE SATURDAY THROUGH EARLY MONDAY UNDER HIGH PRESSURE. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. A BREAK IN THE PARADE OF STORMS TONIGHT WILL ALLOW SOME FOLKS TO RECOVER FROM TODAY'S ONSLAUGHT OF HEAVY WEATHER. WEDNESDAY WILL DAWN FAIRLY QUIET...THEN TAKE A TURN FOR THE WORSE AS STORM NUMBER THREE SLAMS INTO THE COAST LATE WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE ATMOSPHERIC PROFILE FOR WEDNESDAY AFTERNOON/EVENING LOOKS EERILY SIMILAR TO TODAY. SOUTHERLY 850 MB WINDS INCREASE TO 50-60 KT BY 5 PM...CREATING A FAVORABLE DIRECTIONAL SHEAR PROFILE FAVORABLE FOR WATERSPOUTS AND TORNADOES. STRONG LOW LEVEL WINDS WILL PRODUCE ANOTHER VERY WINDY AFTERNOON/EVENING WITH STRAIGHT LINE WINDS OF 30-50 MPH AT THE COAST AND PEAK GUSTS APPROACHING 70 MPH. PEAK WINDS GUSTS FROM EARLIER TODAY ARE HEADLINED ON OUR WEBPAGE AT WWW.WEATHER.GOV/SANDIEGO. NEWPORT BEACH REPORTED A PEAK GUST OF 93 MPH. FLASH FLOODING OCCURRED TODAY AND IT WILL HAPPEN AGAIN LATER TOMORROW WITH ANOTHER INCH OR TWO OF RAIN. STRONG OROGRAPHICS WILL ENHANCE RAIN RATES ON THE SW SLOPES OF THE SBD MTNS WHERE 2-4 INCHES IS LIKELY. THE SNOW LEVELS WILL RISE TO AROUND 6000 FEET TOMORROW AFTERNOON AHEAD OF THE COLD FRONT...THEN FALL TO 5000 FEET WEDNESDAY NIGHT BEHIND THE FRONT. EXPECT A FOOT OF SNOW ABOVE 6000 FEET IN THE SAN BERNARDINO/RIVERSIDE MTNS THROUGH TOMORROW NIGHT. THERE WILL ANOTHER BRIEF BREAK LATE WEDNESDAY NIGHT BEFORE THE NEXT STRONG...COLDER STORM ARRIVES THURSDAY INTO FRIDAY WITH THE POTENTIAL FOR MORE STRONG...DAMAGING WINDS...HEAVY RAIN AND THUNDERSTORMS. THIS STORM IS A LITTLE COLDER AND THE SNOW LEVELS WILL LOWER TO NEAR 4500 FT FRIDAY. && .LONG TERM (SATURDAY-TUESDAY)...DRY NW FLOW SATURDAY AND RIDGING SUNDAY WILL BRING FAIR AND WARMER WEATHER. ANOTHER WEAK STORM WILL BRING MORE CLOUDS AND COOLING WITH A CHANCE OF PRECIP LATE MONDAY INTO TUESDAY. && .HYDROLOGY...WEEKLY RAIN FALL TOTALS STILL IN LINE FOR 4 TO 8 INCHES NEAR THE COAST WITH 15 TO LOCALLY 25 INCHES ON THE COASTAL MOUNTAIN SLOPES. HIGHEST TOTALS WILL BE ON SOUTH AND SOUTHWEST FACING SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS. AT HIGHER ELEVATIONS IN THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS...MOSTLY ABOVE 7000 FEET...2 TO 4 FEET OF SNOWFALL IS POSSIBLE. && .AVIATION... 200350Z...MOSTLY VFR WEST OF THE MOUNTAINS OVERNIGHT...EXCEPT FOR PATCHY MVFR CIGS AND LOCAL FOG. CONTINUED MOIST UPSLOPE FLOW WILL KEEP SCATTERED LIGHT PRECIPITATION OVER THE COASTAL MOUNTAIN SLOPES AND FOOTHILLS ALONG WITH PARTIALLY OBSCURED TERRAIN. CIGS ABOVE FL050 WILL THICKEN AFTER 18Z WED AND SPREAD FROM WEST TO EAST WITH IFR CIGS AND PRECIP DEVELOPING AGAIN BY EVENING AT MOST AREAS AIRPORTS. STRONG SOUTH WINDS WILL REDEVELOP LATER WED ALONG THE COAST. INDICATIONS ARE AN AIRPORT WEATHER WARNING MAY BE NEEDED FOR KSAN THEN. && .MARINE... 200350Z...LARGE WESTERLY SWELL HAS BUILT TO BETWEEN 12 AND 17 FEET OVER THE COASTAL WATERS. THE SWELL WILL SLOWLY BUILD THROUGH FRI PROMPTING A COASTAL FLOOD WATCH BEGINNING LATE WED MORNING THROUGH SAT. SEVERAL FRONTS ACCOMPANIED BY GALE FORCE WINDS WILL CREATE A LARGE WIND WAVE ON TOP OF THE LONGER PERIOD SWELL...CREATING COMBINED SEAS IN THE 20 TO 25 FT RANGE. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE REMAINDER OF THE WEEK AND A GALE WATCH HAS BEEN ISSUED BEGINNING MIDDAY ON WED AND CONTINUING THROUGH WED NIGHT. && .SGX WATCHES/WARNINGS/ADVISORIES... COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH SATURDAY EVENING. HIGH SURF ADVISORY TO 10 AM PST SUNDAY FOR ORANGE AND SAN DIEGO COUNTY BEACHES. SMALL CRAFT ADVISORY UNTIL 10 AM PST SUNDAY FOR COASTAL WATERS. && PUBLIC...MOEDE AVIATION/MARINE...JAD
Hazardous weather outlook, Jan 19, 7:25 PM PST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 725 PM PST TUE JAN 19 2010 CAZ042-CAZ043-048-050-055>058-060>062-PZZ750-PZZ775-201200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 725 PM PST TUE JAN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT HIGH SURF ADVISORIES FOR THE COASTLINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MORE HEAVY RAIN AND STRONG WINDS WEDNESDAY AFTERNOON THROUGH FRIDAY. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG WITH BRIEF TORNADOES. FLOODING IS LIKELY IN FLOOD PRONE AREAS. HEAVY SNOW IN THE MOUNTAINS ABOVE 6000 FEET. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS REQUESTED. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 6:51 PM PST | Coastal Flood Watch | SGX | San Diego | 33 hr |
| Jan 20, 12:31 AM PST | Gale Watch | SGX | 8 hr | |
| Jan 20, 12:31 AM PST | Small Craft Advisory | SGX | 4 days | |
| Jan 20, 4:06 AM PST | Winter Storm Warning | SGX | Riverside, San Bernardino | 18 hr |
| Jan 20, 4:26 AM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 16 hr |
| Jan 20, 8:42 AM PST | Gale Warning | SGX | 11 hr | |
| Jan 20, 8:47 AM PST | Coastal Flood Advisory | SGX | San Diego | 19 hr |
| Jan 20, 12:03 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 3 hr |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.